Linear Algebra and its Applications, ( ISI ), Volume (471), No (1), Year (2015-4) , Pages (45-53)

Title : ( Cartesian decomposition and Numerical radius inequalities )

Authors: Fuad Kittaneh , Mohammad Sal Moslehian , Takeaki yamazaki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We show that if $T=H+iK$ is the Cartesian decomposition of $T\in \mathbb{B(\mathscr{H})}$, then for $\alpha ,\beta \in \mathbb{R}$, $\sup_{\alpha ^{2}+\beta ^{2}=1}\Vert \alpha H+\beta K\Vert =w(T)$. We then apply it to prove that if $A,B,X\in \mathbb{B(\mathscr{H})}$ and $0\leq mI\leq X$, then \begin{align*} m\Vert \mbox{Re}(A)-\mbox{Re}(B)\Vert & \leq w(\mbox{Re}(A)X-X\mbox{Re}(B)) \\ & \leq \frac{1}{2}\sup_{\theta \in \mathbb{R}}\left\Vert (AX-XB)+e^{i\theta }(XA-BX)\right\Vert \\ & \leq \frac{\Vert AX-XB\Vert +\Vert XA-BX\Vert }{2}, \end{align*} where $\mbox{Re}(T)$ denotes the real part of an operator $T$. A refinement of the triangle inequality is also shown.

Keywords

Numerical radius; positive operator; Cartesian decomposition; triangle inequality
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046678,
author = {Fuad Kittaneh and Sal Moslehian, Mohammad and Takeaki Yamazaki},
title = {Cartesian decomposition and Numerical radius inequalities},
journal = {Linear Algebra and its Applications},
year = {2015},
volume = {471},
number = {1},
month = {April},
issn = {0024-3795},
pages = {45--53},
numpages = {8},
keywords = {Numerical radius; positive operator; Cartesian decomposition; triangle inequality},
}

[Download]

%0 Journal Article
%T Cartesian decomposition and Numerical radius inequalities
%A Fuad Kittaneh
%A Sal Moslehian, Mohammad
%A Takeaki Yamazaki
%J Linear Algebra and its Applications
%@ 0024-3795
%D 2015

[Download]